# SDR MALA030188

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: OFF17511
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT LH AND RH AFT EXTERNAL LIGHTS 3LN, & 4LN, PASSENGER EMERGENCY LIGHTS 41LN, 42LN,43LN, AND FLOOR PROX SIGNS 49LN AND 50LN INOP.  MAINTENANCE FOUND EMERGENCY POWER SUPPLY AT 24LN AT FAULT, REMOVED AND REPLACED POWER SUPPLY WITH SERVICABLE UNIT PN 60-1321-1 SN/OFF 17511, SN/ON 17653. IAW MAL TASK CARD #335002 OPS CHECK GOOD.
